# SDR 00FDEA00360

- Difficulty date: May 26, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Dirty
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR COND DOOR LIGHT ILLUM WHILE LEVEL AT FLT 280.  IT BEGAN BLINKING AT FIRST AND THEN ILLUM STEADY.  RED TAB PROC WERE ACCOMPLISHED.  CLEANED CANNON PLUG PER SMP, OPERATED SWITCH AND DOOR NUMEROUS TIMES, SYS OPERATED NORMAL.  LIGHT OUT, DOOR SECURED CLOSED.
